# SDR SWAA2024080522128

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8740A
- Make and model: Boeing 737-8
- Aircraft serial: 61860
- Aircraft time: 10,581 hours, 4,954 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fmu
- Condition: Fluctuates
- Location: Zn 400 Nacelle/P
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FLUCTUATING 1.3 % N1 AT CLIMB THRUST; ALSO EGT AND FUEL FLOW ALSO FLUCTUATING<[01] R+R FMU PER MM 73-21-04 OPS CHECK GOOD
